Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods after last sexual intercourse, having hot flashes, night sweats, weight gain and sleep trouble. Why ?

I am 44.5 have had periods every 2 to 3 weeks for the last year. My last period was in November and was light. Have not had another one. I took a home pregnancy test on Dec. 31. It was negative. Last sexual encounter was end of November. Hot flashes, night sweats , weight gain , and sleep trouble have been around for two or three months. Should I test again or is this pre-menopause
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome to HCM. What u r experiencing is most likely perimenopausal symptoms. Most of the women attain menopause at around 40 years of age in India and around 50 years in US. Hot flashes, night sweats, difficulty in sleeping, headache, increasing variability of menstrual cycle, vaginal dryness, decrease in bone density are all symptoms of menopause. If u cant tolerate these symptoms u may approach a doctor and he/she may prescribe u hormone replacement therapy. For vaginal dryness u can use KY jelly. One of the best ways to get a good night's sleep is to be physically active. You might want to avoid exercise close to bedtime, though, since it might make you more awake.Avoid large meals, smoking, and working right before bedtime. Avoid caffeine after noon. Consume nutritious food and include milk in your diet. Its better to take calcium tablets 1 daily after lunch. Regards
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor